Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 426271, 9 pages
http://dx.doi.org/10.1155/2013/426271
Research Article

Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization

1State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
2College of Information Science and Engineering, Northeastern University, Shenyang 110189, China

Received 22 May 2013; Accepted 19 July 2013

Academic Editor: Bochao Zheng

Copyright © 2013 Xin-Gang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E.-K. Boukas, Stochastic Switching Systems: Analysis and Design, Control Engineering, Birkhäuser, Boston, Mass, USA, 2006. View at MathSciNet
  2. S. Ma and E.-K. Boukas, “A singular system approach to robust sliding mode control for uncertain Markov jump systems,” Automatica, vol. 45, no. 11, pp. 2707–2713, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” IEEE Transactions on Automatic Control, vol. 51, no. 1, pp. 97–103, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Li, H. Su, D. Wei, and K. Wang, “Global stability of coupled nonlinear systems with Markovian switching,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2609–2616, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. F. Costa and J. B. R. do Val, “On the observability and detectability of continuous-time Markov jump linear systems,” SIAM Journal on Control and Optimization, vol. 41, no. 4, pp. 1295–1314, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. Zhang and E.-K. Boukas, “H control of a class of extended Markov jump linear systems,” IET Control Theory & Applications, vol. 3, no. 7, pp. 834–842, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Shen and G.-H. Yang, “H2 state feedback controller design for continuous Markov jump linear systems with partly known information,” International Journal of Systems Science, vol. 43, no. 4, pp. 786–796, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. W. Brockett and D. Liberzon, “Quantized feedback stabilization of linear systems,” IEEE Transactions on Automatic Control, vol. 45, no. 7, pp. 1279–1289, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Liberzon, “Hybrid feedback stabilization of systems with quantized signals,” Automatica, vol. 39, no. 9, pp. 1543–1554, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B.-C. Zheng and G.-H. Yang, “Quantised feedback stabilisation of planar systems via switching-based sliding-mode control,” IET Control Theory & Applications, vol. 6, no. 1, pp. 149–156, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B.-C. Zheng and G.-H. Yang, “Decentralized sliding mode quantized feedback control for a class of uncertain large-scale systems with dead-zone input,” Nonlinear Dynamics, vol. 71, no. 3, pp. 417–427, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Fu and L. Xie, “The sector bound approach to quantized feedback control,” IEEE Transactions on Automatic Control, vol. 50, no. 11, pp. 1698–1711, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Fu and L. Xie, “Quantized feedback control for linear uncertain systems,” International Journal of Robust and Nonlinear Control, vol. 20, no. 8, pp. 843–857, 2010. View at Google Scholar · View at MathSciNet
  16. E. Tian, D. Yue, and X. Zhao, “Quantised control design for networked control systems,” IET Control Theory and Applications, vol. 1, no. 6, pp. 1693–1699, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. S. W. Yun, Y. J. Choi, and P. Park, “2 control of continuous-time uncertain linear systems with input quantization and matched disturbances,” Automatica, vol. 45, no. 10, pp. 2435–2439, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W.-W. Che and G.-H. Yang, “Quantised H filter design for discrete-time systems,” International Journal of Control, vol. 82, no. 2, pp. 195–206, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Peng and Y.-C. Tian, “Networked H control of linear systems with state quantization,” Information Sciences, vol. 177, no. 24, pp. 5763–5774, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. N. Xiao, L. Xie, and M. Fu, “Stabilization of Markov jump linear systems using quantized state feedback,” Automatica, vol. 46, no. 10, pp. 1696–1702, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. I. R. Petersen, “A stabilization algorithm for a class of uncertain linear systems,” Systems & Control Letters, vol. 8, no. 4, pp. 351–357, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet
  23. H. J. Kushner, Stochastic Stability and Control, Mathematics in Science and Engineering, vol. 33, Academic Press, New York, NY, USA, 1967. View at MathSciNet